# SDR ASOA201101681

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,724 hours, 20,286 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF EXHAUST AND OR OIL FUMES IN COCKPIT AND CABIN.   R & R APU FUEL SECONDARY MANIFOLD LINES IAW CMM 49-26-39.  LEAK AND OPS CHECKED GOOD.
